Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 129, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some means of convex bodies
W. J. Firey.
Trans. Amer. Math. Soc. 129 (1967), 181-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234349
Potential theoretic analysis of a certain integral equation
Gunnar A. Brosamler.
Trans. Amer. Math. Soc. 129 (1967), 218-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219143
Hyperanalytic predicates
Yiannis N. Moschovakis.
Trans. Amer. Math. Soc. 129 (1967), 249-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236010
Almost everywhere convergence of Poisson integrals on tube domains over cones
Norman J. Weiss.
Trans. Amer. Math. Soc. 129 (1967), 283-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222330
Groups with the same lower central sequence as a relatively free group. I. The groups
Gilbert Baumslag.
Trans. Amer. Math. Soc. 129 (1967), 308-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217157
An algebraic theory of local knottedness. I
Samuel J. Lomonaco.
Trans. Amer. Math. Soc. 129 (1967), 322-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217788
Factoring pointlike simplicial mappings
C. L. Wiginton.
Trans. Amer. Math. Soc. 129 (1967), 344-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0215298